# SDR AALA20161116009

- Difficulty date: November 4, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 101,329 hours, 16,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 37407
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. THREE EXTERIOR EMERGENCY LIGHT BETWEEN THE RIGHT OVERWING EXIT AND THE R3 DOOR ARE INOPERATIVE. REMOVED AND REPLACED CHARGER ASSEMBLY AND BATTERY ASSEMBLY AT M733 IAW AMM 33-51-07-002-006 AND 33-51-07-402-010. ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-07-402-010. SEE ALSO AALA20161116010.
